Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On viscosity solutions of Hamilton-Jacobi equations
HTML articles powered by AMS MathViewer

by Sandro Zagatti PDF
Trans. Amer. Math. Soc. 361 (2009), 41-59 Request permission

Abstract:

We consider the Dirichlet problem for Hamilton-Jacobi equations and prove existence, uniqueness and continuous dependence on boundary data of Lipschitz continuous maximal viscosity solutions.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 49L25
  • Retrieve articles in all journals with MSC (2000): 49L25
Additional Information
  • Sandro Zagatti
  • Affiliation: Department of Mathematics, Scuola Internazionale Superiore di Studi Avanzati, Via Beirut, 2/4, I-34014 Trieste, Italy
  • Received by editor(s): August 21, 2006
  • Published electronically: August 19, 2008
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 361 (2009), 41-59
  • MSC (2000): Primary 49L25
  • DOI: https://doi.org/10.1090/S0002-9947-08-04557-1
  • MathSciNet review: 2439397